The person I'm asking this for was diagnosed with chronic leukemia after she had her CBC done. She looked healthy and had no physical or emotional symptoms of cancer and had her CBC done for some other reason. Anyway, ever since she started taking medicine, she became weak. She would feel tired after sitting at one place for half an hour and couldn't even walk back to her dorm room properly. She would feel dizzy and had to be brought back to her senses by calling out her name loudly or holding her. She couldn't bear the pain of the medicine and stopped taking them. Now, she says that she experiences supernatural occurrences for instance her things moving from one place to another or footsteps approaching her or a knocking sound appearing from inside the fridge. I want to know that is this cancer treatable? How should I convince her to keep taking her medicines? Why is she feeling this way? Also, how can I help her?